| Model Number |
115-401 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Seroma (2069); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
09/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformance noted.The events of seroma-late and lymphadenopathy are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late, lymphadenopathy, and rupture.
Event or Problem Description
Healthcare professional reported right side "late seroma", rupture, "pain", "implant looks higher", "swelling for five days", "enlarged, tightness, hard", and "several small axillary lymph nodes".Device remains implanted.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Healthcare professional reported right side "late seroma", rupture, "pain", "implant looks higher", "swelling for five days", "enlarged, tightness, hard", and "several small axillary lymph nodes".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: seroma-late: unable to observe since it is a medical event and is not related to the device.Rupture: observed broken in posterior side assessed as unidentified(tear) opening.( shell thickness within specification).Pain: unable to observe since it is a medical event and is not related to the device.Visibility/palpability: unable to observe since it is a medical event and is not related to the device.Edema: unable to observe since it is a medical event and is not related to the device.Malposition: unable to observe since it is a medical event and is not related to the device.Lymphadenopathy: unable to observe since it is a medical event and is not related to the device.Additional observations: crease fold observed on the device.